MathSciNet Relay Station
MathSciNet bibliographic data
MR2551462 (2010k:55020) 55Q40 (20F36 55U10)
Li, Jingyan; Wu, Jie Artin braid groups and homotopy groups. Proc. Lond. Math. Soc. (3) 99 (2009), no. 3, 521–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement